# SDR USAA2012062100010

- Difficulty date: May 15, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6916
- Condition: Misinstalled
- Location: Cabin
- Part time: 39,966 hours, 18,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - THE RIGHT OVERWING EMERGENCY ESCAPE SLIDE ENCLOSURE DOOR WAS FOUND NOT TO BE FLUSH WITH THE OUTER SURFACE OF THE ENCLOSURE.  REPACKED THE RIGHT OVERWING SLIDE IAW CMM 25-60-58 REV 18 AND FOLDING PROCEDURE P-11907 REV R.
